-
Campoamor-Stursberg R., Musso F., “Two-Body Homogeneous Rational Gaudin Models and the Missing Label Problem”, J. Phys. A-Math. Theor., 46:33 (2013), 335201
-
A. V. Belyaev, “Asymptotic behaviour of singular points of solutions of the problem of heavy $n$-dimensional body motion in the Lagrange case”, Sb. Math., 202:11 (2011), 1617–1635
-
Tsiganov A.V., “On Bi-Integrable Natural Hamiltonian Systems on Riemannian Manifolds”, J. Nonlinear Math. Phys., 18:2 (2011), 245–268
-
A. V. Vershilov, “On the bi-Hamiltonian structure of Bogoyavlensky system on $so(4)$”, Regul. Chaotic Dyn., 15:6 (2010), 670–676
-
Bolsinov, AV, “Bi-Hamiltonian structures and singularities of integrable systems”, Regular & Chaotic Dynamics, 14:4–5 (2009), 431
-
Bloch, AM, “A Class of Integrable Flows on the Space of Symmetric Matrices”, Communications in Mathematical Physics, 290:2 (2009), 399
-
Damianou, PA, “Integrable hierarchies and the modular class”, Annales de l Institut Fourier, 58:1 (2008), 107
-
Kostko, AL, “On the bi-Hamiltonian structures for the Goryachev-Chaplygin top”, Regular & Chaotic Dynamics, 13:1 (2008), 38
-
A. V. Tsiganov, “Compatible Lie–Poisson brackets on the Lie algebras $e(3)$ and $so(4)$”, Theoret. and Math. Phys., 151:1 (2007), 459–473
-
L. G. Rybnikov, “The Argument Shift Method and the Gaudin Model”, Funct. Anal. Appl., 40:3 (2006), 188–199
-
I. Z. Golubchik, V. V. Sokolov, “Compatible Lie Brackets and the Yang–Baxter Equation”, Theoret. and Math. Phys., 146:2 (2006), 159–169
-
Fiorani, E, “Noncommutative integrability on noncompact invariant manifolds”, Journal of Physics A-Mathematical and General, 39:45 (2006), 14035
-
Odesskii, A, “Algebraic structures connected with pairs of compatible associative algebras”, International Mathematics Research Notices, 2006, 43734
-
Odesskii, AV, “Integrable matrix equations related to pairs of compatible associative algebras”, Journal of Physics A-Mathematical and General, 39:40 (2006), 12447
-
Odesskii, AV, “Compatible Lie brackets related to elliptic curve”, Journal of Mathematical Physics, 47:1 (2006), 013506
-
A. Odesskii, V. Sokolov, “Algebraic structures connected with pairs of compatible associative algebras”, International Mathematics Research Notices, 2006
-
Golubchik, IZ, “Factorization of the loop algebras and compatible Lie brackets”, Journal of Nonlinear Mathematical Physics, 12 (2005), 343
-
I. Z. Golubchik, V. V. Sokolov, “Factorization of the Loop Algebra and Integrable Toplike Systems”, Theoret. and Math. Phys., 141:1 (2004), 1329–1347
-
A. V. Tsiganov, “On isomorphism of integrable cases of the Euler equations on the bi-hamiltonian manifolds $e(3)$ and $so(4)$”, J. Math. Sci. (N. Y.), 136:1 (2006), 3641–3647
-
Bolsinov A., “Integrable Geodesic Flows on Riemannian Manifolds: Construction and Obstructions”, Proceedings of the Workshop on Contemporary Geometry and Related Topics, eds. Bokan N., Djoric M., Fomenko A., Rakic Z., Wess J., World Scientific Publ Co Pte Ltd, 2004, 57–103